# SDR FDEA201906201378

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80901
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE AREA CENTRE LONGERON 52 AT STATION 910 FOUND   CORROSION .  CORROSION AT FORWARD CARGO COMPARTMENT BILGE AREA CENTER LONGERON 52,   STATION 910 TRIMMED OUT AT LONGERON 52, STATION 895 AND STATION 910, CARRIED OUT   REPAIR AS PER SRM 53-00-05-2R FIGURE 202 REPAIR 1. LONGERON PARTIALLY REWORKED AS   PER DOUGLAS DRAWING ADA 8090 REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. CORROSION AT FORWARD CARGO COMPARTMENT BILGE AREA CENTER LONGERON 52   STATION 910 REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205.
